The Michigan Mathematical Journal

Jacobian ideals and a theorem of Brian\c con-Skoda.

Joseph Lipman and Avinash Sathaye

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 28, Issue 2 (1981), 199-222.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029002510

Mathematical Reviews number (MathSciNet)
MR616270

Zentralblatt MATH identifier
0438.13019

Zentralblatt MATH identifier
0461.13010

Digital Object Identifier
doi:10.1307/mmj/1029002510

Subjects
Primary: 13B20
Secondary: 14B15: Local cohomology [See also 13D45, 32C36]

Citation

Lipman, Joseph; Sathaye, Avinash. Jacobian ideals and a theorem of Brian\c con-Skoda. The Michigan Mathematical Journal 28 (1981), no. 2, 199--222. doi:10.1307/mmj/1029002510. http://projecteuclid.org/euclid.mmj/1029002510.


Export citation